# SDR GTIA2024091738370

- Difficulty date: September 15, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 14,813 hours, 6,224 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT SHORT FINAL APPROX 1000 AGL TURNED OFF PACK 2 TURNED OFF PACK 1 AFTER LANDING. PILOT DID NOT DETECT ODOR -PER TSM 05-50-00-810-831-A FOUND ENGINE 1 TO BE OVERSERVICED. DE-SERVICED ENGINE 1 TO PROPER LEVELS IAW AMM 79-00-00. A/C OK FOR CONT SVC.
